Alert archive / New Jersey / Special Weather Statements in 2018
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 3, 2018, 3:30 PM EDT for Burlington County, New Jersey. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2018, 3:30 PM EDT (19:30 UTC)
- Expired
- Jul 3, 2018, 4:30 PM EDT
- In force
- 60 min
- Issued by
- NWS Philadelphia/Mount Holly
County Burlington County, NJ
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 864 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
448
WWUS81 KPHI 031930
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
330 PM EDT TUE JUL 3 2018
NJZ020-032030-
Ocean-
330 PM EDT TUE JUL 3 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OCEAN COUNTY...
At 329 PM EDT, a strong thunderstorm was located near Woodruff, or 16
miles west of Toms River. The storm is nearly stationary.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
New Egypt.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3996 7444 3999 7451 4003 7453 4006 7451
4004 7439
TIME...MOT...LOC 1929Z 199DEG 1KT 4001 7448
$$
MeolaWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 3, 9:27 AM EDT, 6 hours 3 minutes earlier.
Area forecast discussion, Jul 3, 9:27 AM EDT, 6 hours 3 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
927 AM EDT Tue Jul 3 2018
.SYNOPSIS...
A cold front will dissipate as it approaches the area today and
tonight. High pressure will continue to influence the region through
Thursday before a strong cold front moves through the Northeast
Friday. Cooler high pressure builds into the Mid-Atlantic this
weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Patchy fog has mostly dissipated across the region. Therefore,
allowed the SPS to expire on time.
High pressure west of the Appalachians will continue to drift
back to the west today. Meanwhile, a cold front currently
extending from the eastern Great Lakes through the Ohio Valley
approaches from the west, and this will be strengthened by the
approach of some strong H5 shortwaves approaching this afternoon
and evening.
Hot and humid weather continues today, and with onshore flow,
we will continue to see widespread dew points in the 70s. In
fact, as of 8 AM, the dew point at Easton Maryland was 81
degrees! We may see dew points drop off ever so slightly through
the day as the mixing layer deepens, but not enough to see any
relief from muggy conditions. The heat index across most of the
region will generally range from 105-110 along the I-95
corridor, back into southeast PA and into most of Delmarva. The
exceptions will be along the NJ and DE coasts, where the heat
index will range from 95-100, and parts of the southern Poconos
will have a heat index 100-104 for the lower elevations of
Carbon and Monroe counties.
As far as Warnings and Advisories go: Excessive Heat Warning
for most of northern NJ, into southeast PA, including along the
I-95 corridor and the Philly metro area, into Wilmington, DE.
Heat Advisories in effect for Carbon and Monroe counties, and
for coastal portions of NJ, and most of Delmarva.
In addition to the heat concerns, there are increasing chances
for convection this afternoon and evening. Surface based CAPEs
will build to over 3000 J/kg due to the heat and humidity. With
regards to Precipitable water values, the models appear to be
overdone on PWATs compared to the 12Z soundings (both at IAD and
OKX show PWAT values closer to 1.5 inches). Thus, suspect that
the trend for widespread PWATs over 2 inches by this afternoon
may also be slightly overdone. Regardless though, PWATs still
remain above normal. In addition, 0-6 km bulk shear will be
less than 20 kt and mean flow is near or below 10 kt, so once
storms develop, they will be slowly moving, and could lead to
poor drainage flooding, and even possible flash flooding this
afternoon and evening. Do not think there is the potential for
damaging winds, but there could be gusty winds in the strongest
updrafts. Thunderstorms will also be capable of frequent
lightning strikes as well.
Highs generally in the mid and upper 90s, except cooler along
the coasts.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
The main focus for showers and thunderstorms this evening
should be along and west of the I-95 corridor, and convection
winds down through this evening with loss of diurnal heating.
Weak cold front passes through late tonight, and there should
be a bit of a decrease in dewpoints, generally from the mid 70s
this afternoon to the low 70s by daybreak Wednesday. Lows
tonight should be a couple of degrees cooler, but probably will
not be too noticeable.
Patchy fog once again late tonight, especially in areas where
heavy rain falls.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
The end of the excessive heat is in sight.
The midlevel pattern will begin to change on Wednesday, as the
ridge bringing us the excessive heat the past several days will
begin to retrogress into the central U.S. However, the ridge
will do this sluggishly, so expect very warm/humid conditions
for the rest of the work week, but the trend will be downward
with maximum temperatures during the period.
Of interest to sensible weather on Independence Day is a
convectively induced or enhanced perturbation that will meander
in the northern Mid-Atlantic. Combined with glancing lift from a
shortwave trough in eastern Canada and a decaying cold front,
convection may develop during the day in northern portions of
the CWA. The 00Z GFS/ECMWF each signal this potential, even down
to the Mason-Dixon Line. Given this reasonable consensus (and
some hint of this from mesoscale/CAM guidance), I bumped PoPs
north of I-76 into the slight-chance to chance category and kept
slight-chance PoPs going northwest of the Fall Line after dark.
There are strong indications this convection will be slow-
moving given weak steering flow and a dissipating initiating
boundary. Additionally, the very warm/moist profiles suggest
locally heavy rainfall is a threat with any convection that
develops. Though coverage is not expected to be substantial,
cannot rule out some isolated flood-producing storms in this
regime.
Though the ridge will make the westward transition on Thursday,
the approaching front will have dissipated, and the
perturbation will have weakened or moved out of the region. With
no appreciable source of large-scale lift, any convection will
likely be orographically generated and is more likely to occur
farther west (in closer proximity to an approaching vort max).
Did not remove PoPs entirely on Thursday, but kept them fairly
low, with the highest values northwest of the Fall Line. With
expected sparser coverage of convection, temperatures may end up
being a little warmer on Thursday, but for now, kept them close
to Wednesday's values given the ridge's general retrogression.
Though 90s are probable both days in the Philly corridor (with
heat indices in the mid to upper 90s), confidence is too low for
extension of heat products at this time. With complicating
effects from convection and marginal or sub-threshold conditions
expected beyond today, thinking is that most if not all of the
area will be heat-product-free by Wednesday. However, this is
not a sure thing, and it will still be uncomfortably warm/humid.
Finally, patchy fog is again possible Wednesday night and
Thursday night as light winds and abundant surface moisture will
remain.
By Friday, a stronger cold front approaches the area attendant
to a progressive vort max moving into southeast Canada and
adjacent New England. Deep-layer shear will be quite weak, which
will be unfavorable for storm organization but quite favorable
for slow- moving, efficient precip-producing storms. PWs well
above 2 inches are forecast for the area and the depth of warm
cloud will be substantial. Even with a reasonably progressive
initiating boundary, training storms are likely along the front
as convection regenerates/propagates toward the strongly
unstable air to the south/southwest. It will not take much
training to cause problems given the high-octane environment
downstream of the front. If the front's passage is slower, this
could be a fairly significant flash flood threat, given the
anomalous moisture and weak steering flow in place. Favorable
timing of the frontal passage does suggest potential for
diurnally stronger storms (perhaps some wet microbursts), but
heavy rain will be the main threat.
High pressure will build into the area this weekend, with
lingering chances of storms in the southern CWA late Friday
night and Saturday before the front moves well southeast of the
area. A welcome cooldown will occur, with potential for several
nice days before the inevitable warmup begins next week.
&&
.AVIATION /13Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Today...Generally VFR. Afternoon showers and thunderstorms,
mainly for I-95 corridor terminals, KTTN, KPNE, KPHL, KILG, as
well as KRDG and KABE. Visibility restrictions to MVFR or IFR
in the heaviest storms that will produce heavy rain, and could
be slowly moving. Frequent lightning strikes as well. Variable
winds 5 kt or less.
Tonight...Convection continues through midnight or so. Low
confidence that storms will make it to KMIV or KACY. Light and
variable winds. Generally VFR initially, then MVFR/IFR in fog
late tonight.
Outlook...
Wednesday: Predominantly VFR, but a chance for storms exists,
mainly north of the Mason-Dixon Line through the evening hours.
Local sub- VFR conditions may occur in proximity to any storms.
Southeast winds around 10 kts. Moderate confidence.
Wednesday night: Predominantly VFR, but isolated storms may
occur northwest of KPHL, and patchy fog is possible as well.
Light/variable winds. Moderate confidence.
Thursday and Thursday night: Cannot rule out a storm during the
afternoon/evening, and patchy fog is again possible Thursday night.
However, VFR will be the dominant category, with south or southeast
winds 5 to 15 kts, possibly a little more southwesterly Thursday
night (and also lighter). Moderate confidence.
Friday and Friday night: A good chance of storms with heavy rain and
prolonged sub-VFR conditions. Southwest winds around 10 kts becoming
northwest as a cold front moves through. Stronger/erratic gusts
possible in proximity to storms. Moderate confidence.
Saturday: Lingering storms possible southeast of PHL; otherwise,
improvement to VFR expected. Winds becoming north or northeast
5 to 15 kts. Moderate confidence.
&&
.MARINE...
Fog should be dissipating within the next few hours, so plan to
let the MWS expire on time at 10 AM. Otherwise, sub- SCA
conditions on the waters today and tonight. Scattered showers
and thunderstorms could affect northern NJ ocean waters, as well
as DE Bay this afternoon and evening. Frequent lightning
strikes, as well as VSBY restrictions in heavy rain can be
expected.
Outlook...
Wednesday and Thursday: Sub-advisory conditions expected. A slight
chance of storms each afternoon/evening.
Friday and Friday night: Marginal advisory conditions possible as
southwest winds increase ahead of a cold front. Storms likely, with
erratic winds/seas in their proximity.
Saturday: Advisory conditions possible as the cold front moves south
of the area and winds switch to northeast. Seas are expected to
build above 5 feet, as well.
Rip Currents...
There is a low risk for the development of dangerous and life
threatening rip currents today.
The rip current risk is expected to be low through Thursday but may
increase Friday through the weekend as winds/seas increase and
longer-period swell develops.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 8 PM EDT this evening for
PAZ060>062-070-071-101>106.
Heat Advisory until 8 PM EDT this evening for PAZ054-055.
NJ...Excessive Heat Warning until 8 PM EDT this evening for NJZ001-
007>010-012-015-017>019.
Heat Advisory until 8 PM EDT this evening for NJZ013-016-
020>022-027.
DE...Excessive Heat Warning until 8 PM EDT this evening for DEZ001.
Heat Advisory until 8 PM EDT this evening for DEZ002-003.
MD...Heat Advisory until 8 PM EDT this evening for MDZ008-012-015-
019-020.
MARINE...None.
&&
Synopsis...CMS
Near Term...Johnson/MPS
Short Term...MPS
Long Term...CMS
Aviation...CMS/Johnson/MPS
Marine...CMS/Johnson/MPSHazardous weather outlook, Jul 3, 3:44 AM EDT, 11 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 344 AM EDT Tue Jul 3 2018 DEZ002-003-MDZ012-015-019-020-NJZ013-020>022-027-040745- Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline- Western Monmouth-Ocean-Cumberland-Atlantic-Southeastern Burlington- 344 AM EDT Tue Jul 3 2018 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, central New Jersey and southern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Dangerously hot conditions may continue through Independence Day. On Friday and Friday night, showers and thunderstorms are likely, and they will be capable of producing locally heavy rainfall. There is potential for isolated instances of flash flooding, as well as urban and poor-drainage flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ023-040745- Cape May- 344 AM EDT Tue Jul 3 2018 This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Today and Tonight. There is a low probability of widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. On Friday and Friday night, showers and thunderstorms are likely, and they will be capable of producing locally heavy rainfall. There is potential for isolated instances of flash flooding, as well as urban and poor-drainage flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-040745- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 344 AM EDT Tue Jul 3 2018 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Today and Tonight. There is a low probability of widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. On Friday and Friday night, showers and thunderstorms are likely, and they will be capable of producing locally heavy rainfall. There is potential for isolated instances of flash flooding, as well as urban and poor-drainage flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-040745- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 344 AM EDT Tue Jul 3 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001-NJZ001-007>010-012-015-017>019-PAZ060>062-070-071-101>106- 040745- New Castle-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer- Gloucester-Camden-Northwestern Burlington-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 344 AM EDT Tue Jul 3 2018 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Delaware, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. A chance of showers and storms exists this afternoon and evening. Storms will be capable of producing heavy rainfall. Urban and poor- drainage flooding may occur, and an isolated instance of flash flooding cannot be ruled out. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Dangerously hot conditions are possible through at least Independence Day. There is a chance for showers and thunderstorms on Wednesday. Some of the storms could produce locally heavy rainfall, resulting in urban and poor-drainage flooding. An isolated instance of flash flooding cannot be ruled out. On Friday and Friday night, showers and thunderstorms are likely, and they will be capable of producing locally heavy rainfall. There is potential for isolated instances of flash flooding, as well as urban and poor-drainage flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ008-NJZ016-PAZ054-055-040745- Cecil-Salem-Carbon-Monroe- 344 AM EDT Tue Jul 3 2018 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Maryland, southern New Jersey and northeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. A chance of showers and storms exists this afternoon and evening. Storms will be capable of producing heavy rainfall. Urban and poor- drainage flooding may occur, and an isolated instance of flash flooding cannot be ruled out. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Dangerously hot conditions may continue through Independence Day. There is a chance for showers and thunderstorms on Wednesday. Some of the storms could produce locally heavy rainfall, resulting in urban and poor-drainage flooding. An isolated instance of flash flooding cannot be ruled out. On Friday and Friday night, showers and thunderstorms are likely, and they will be capable of producing locally heavy rainfall. There is potential for isolated instances of flash flooding, as well as urban and poor-drainage flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. CMS
In the hours before
Special weather statement, Jul 3, 2:15 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
215 PM EDT TUE JUL 3 2018
PAZ102-031845-
Eastern Chester-
215 PM EDT TUE JUL 3 2018
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CHESTER COUNTY...
At 214 PM EDT, a strong thunderstorm was located near Paoli, or near
West Chester, moving east at 5 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
West Chester, Paoli, West Goshen, Malvern, Chesterbrook, Exton and
Devon-Berwyn.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4008 7550 4008 7546 3998 7545 3994 7552
3994 7562 4005 7562
TIME...MOT...LOC 1814Z 270DEG 6KT 4000 7552
MeolaSpecial weather statement, Jul 3, 2:33 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
233 PM EDT TUE JUL 3 2018
NJZ012-031900-
Middlesex-
233 PM EDT TUE JUL 3 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MIDDLESEX COUNTY...
At 233 PM EDT, a strong thunderstorm was located over Carteret, or
near Perth Amboy, moving southeast at 15 mph.
Locations impacted include...
Perth Amboy, Carteret, Colonia, Woodbridge, South Plainfield,
Metuchen, Iselin, Fords, Sewaren, Port Reading and Avenel.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4056 7421 4055 7425 4052 7425 4050 7427
4059 7445 4060 7444 4061 7435 4061 7431
4059 7429 4060 7426 4060 7421 4059 7420
TIME...MOT...LOC 1833Z 296DEG 12KT 4057 7427
MeolaSpecial weather statement, Jul 3, 2:57 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
257 PM EDT TUE JUL 3 2018
NJZ008-032000-
Morris-
257 PM EDT TUE JUL 3 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MORRIS COUNTY...
At 256 PM EDT, a strong thunderstorm was located over Boonton, or 7
miles northwest of Caldwell. The storm is nearly stationary.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
East Hanover, Lincoln Park, Kinnelon, Boonton, Butler, Morris Plains,
Mountain Lakes, Riverdale, Parsippany, Pequannock Township and
Hanover Township.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4091 7433 4088 7434 4086 7432 4083 7433
4079 7437 4085 7451 4103 7442 4100 7429
4098 7430 4097 7428 4092 7429 4091 7427
4090 7427
TIME...MOT...LOC 1856Z 283DEG 4KT 4091 7438
MeolaSpecial weather statement, Jul 3, 3:00 PM EDT, 30 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 300 PM EDT TUE JUL 3 2018 PAZ071-104-032000- Eastern Montgomery-Philadelphia- 300 PM EDT TUE JUL 3 2018 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN MONTGOMERY AND NORTH CENTRAL PHILADELPHIA COUNTIES... At 259 PM EDT, a strong thunderstorm was located over Jenkintown, or near Philadelphia. The storm is nearly stationary. Winds up to 40 mph are possible with this storm. Locations impacted include... Philadelphia, Jenkintown, Rockledge, Glenside and Wyncote. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4001 7512 4005 7520 4011 7515 4007 7507 TIME...MOT...LOC 1859Z 207DEG 1KT 4006 7514 Meola
Special weather statement, Jul 3, 3:28 PM EDT, 2 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 328 PM EDT TUE JUL 3 2018 NJZ016-017-032030- Salem-Gloucester- 328 PM EDT TUE JUL 3 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SALEM AND WEST CENTRAL GLOUCESTER COUNTIES... At 327 PM EDT, a strong thunderstorm was located over Woodstown, or 11 miles east of Wilmington. The storm is nearly stationary. Winds up to 40 mph are possible with this storm. Locations impacted include... Woodstown and Swedesboro. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3962 7527 3966 7539 3974 7534 3972 7525 TIME...MOT...LOC 1927Z 200DEG 2KT 3969 7532 Meola
Special weather statement, Jul 3, 3:30 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
330 PM EDT TUE JUL 3 2018
NJZ020-032030-
Ocean-
330 PM EDT TUE JUL 3 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OCEAN COUNTY...
At 329 PM EDT, a strong thunderstorm was located near Woodruff, or 16
miles west of Toms River. The storm is nearly stationary.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
New Egypt.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3996 7444 3999 7451 4003 7453 4006 7451
4004 7439
TIME...MOT...LOC 1929Z 199DEG 1KT 4001 7448
MeolaThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 2:33 PM EDT | Special Weather Statement | PHI | Union | 27 min |
| Jul 3, 2:57 PM EDT | Special Weather Statement | PHI | Morris | 63 min |
| Jul 3, 3:19 PM EDT | Flash Flood Warning | PHI | Morris | 3 hr |
| Jul 3, 3:28 PM EDT | Special Weather Statement | PHI | Salem | 62 min |
| Jul 3, 3:43 PM EDT | Flash Flood Warning | PHI | Morris | 2 hr |
| Jul 3, 4:49 PM EDT | Special Weather Statement | PHI | Somerset | 56 min |
| Jul 3, 4:52 PM EDT | Special Weather Statement | PHI | Mercer | 53 min |
| Jul 3, 4:57 PM EDT | Flash Flood Warning | PHI | Hunterdon, Somerset | 114 min |
| Jul 3, 5:24 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 4 hr |
| Jul 3, 5:29 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 4 hr |
| Jul 3, 5:45 PM EDT | Flash Flood Warning | PHI | Camden, Gloucester | 4 hr |
| Jul 3, 5:47 PM EDT | Flash Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset | 2 hr |
| Jul 3, 5:57 PM EDT | Special Weather Statement | PHI | Gloucester | 33 min |
| Jul 3, 6:03 PM EDT | Special Weather Statement | PHI | Sussex | 57 min |
| Jul 3, 6:11 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester | 49 min |
| Jul 3, 6:25 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 50 min |
| Jul 3, 6:37 PM EDT | Flash Flood Warning | PHI | Burlington, Camden | 3 hr |
| Jul 3, 6:46 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 44 min |
| Jul 3, 6:58 PM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester | 49 min |
| Jul 3, 7:03 PM EDT | Special Weather Statement | PHI | Warren | 57 min |
| Jul 3, 2:15 PM EDT | Special Weather Statement | PHI | Delaware | 30 min |
| Jul 3, 3:00 PM EDT | Special Weather Statement | PHI | Philadelphia | 60 min |
| Jul 3, 3:11 PM EDT | Flash Flood Warning | PHI | Montgomery, Philadelphia | 50 min |
| Jul 3, 4:06 PM EDT | Special Weather Statement | PHI | Montgomery | 54 min |
| Jul 3, 4:30 PM EDT | Special Weather Statement | PHI | Bucks | 60 min |
| Jul 3, 5:30 PM EDT | Special Weather Statement | PHI | Philadelphia | 30 min |
| Jul 3, 6:15 PM EDT | Special Weather Statement | PHI | Chester | 60 min |
| Jul 3, 6:18 PM EDT | Severe Thunderstorm Warning | PHI | Delaware, Philadelphia | 42 min |
| Jul 3, 6:21 PM EDT | Special Weather Statement | PHI | Delaware | 24 min |
| Jul 3, 6:40 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 4 hr |
| Jul 3, 6:50 PM EDT | Special Weather Statement | PHI | Delaware | 55 min |
| Jul 3, 6:54 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 51 min |
| Jul 3, 6:58 PM EDT | Flash Flood Warning | PHI | Chester, Delaware | 4 hr |
| Jul 3, 7:06 PM EDT | Flash Flood Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 2 hr |
| Jul 3, 7:22 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 21 min |
| Jul 3, 7:35 PM EDT | Special Weather Statement | PHI | Chester | 25 min |
| Jul 3, 7:39 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 51 min |
| Jul 3, 7:54 PM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
Nearby
Special Weather Statements in New Jersey, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.